# SDR ZZDA2009260

- Difficulty date: September 18, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB HAS CORROSION.  INSTALLED PERMANENT REPAIR AT AFT CARGO DOOR JAMB LOWER PAN SPLICE REPAIR AS PER B717 SRM 53-20-15 FIG 201 REPAIR 7.
